| Model Number |
TRUEMETRIX |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/04/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause of malfunction: user's test strip had poor storage (kitchen).(b)(4).
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 224 mg/dl.The customer's expected fasting blood glucose test result range is 100 to 175 mg/dl.The customer feels well and did not report any symptoms.The product is not stored according to specification in the kitchen.Medical attention is not reported as a result of the actual blood glucose results.The test strip lot manufacturer's expiration date is 08/23/2017 and open vial date is approximately one week ago.The meter memory was reviewed for previous test result history: (b)(6).Customer called in stating that his results have been at least 60 points higher than what his normal results run.Customer states he usually never runs over 175 mg/dl while fasting in the morning.Customer states that his results tend to run lower in the evenings when he tests.Customer states he monitors what he eats and have a family history of diabetes.Customer states he is not sure of the year set in the monitor because the date and time are incorrect.